# SDR CKSA98729

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-2 CARGO PIT FOUND AT STA 1405 TO 1425 STRINGER 34 HAD CORROSION.  FOUND TO BE OUT OF LIMITS IAW L1011 SRM 51-21-01.  FABRICATED NEW SUPPORT ANGLE IAW SRM 51-10-01.  TREATED, PRIMED AND INSTALLED IAW SRM 51-21-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 34237, CPCP TASK NR C53-120-04-03.
